×

zbMATH — the first resource for mathematics

Nonlinear accretive operators in Banach spaces. (English) Zbl 0159.19905

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Proc. Sympos. Appl. Math., Vol. XVII, Amer. Math. Soc., Providence, R.I., 1965, pp. 24 – 49.
[2] Felix E. Browder, Problèmes nonlinéaires, Séminaire de Mathématiques Supérieures, No. 15 (Été, 1965), Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French).
[3] Felix E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259 – 269. · Zbl 0144.39101 · doi:10.1007/BF00282247 · doi.org
[4] Felix E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82 – 90. · Zbl 0148.13601 · doi:10.1007/BF00251595 · doi.org
[5] Felix E. Browder, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 419 – 425. · Zbl 0143.36902
[6] Felix E. Browder, Existence and approximation of solutions of nonlinear variational inequalities, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1080 – 1086. · Zbl 0148.13502
[7] F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces, (to appear).
[8] F. E. Browder and D. G. de Figueiredo, J-monotone nonlinear mappings in Banach spaces, Kon. Nederl. Akad. Wetesch. 69 (1966), 412-420. · Zbl 0148.13602
[9] Philip Hartman, Generalized Lyapunov functions and functional equations, Ann. Mat. Pura Appl. (4) 69 (1965), 305 – 320. , https://doi.org/10.1007/BF02414376 G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679 – 698.
[10] Ja. D. Mamedov, One-sided estimates in conditions for asymptotic stability of solutions of differential equations involving unbounded operators, Dokl. Akad. Nauk SSSR 166 (1966), 533 – 535 (Russian).
[11] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
[12] Haruo Murakami, On non-linear ordinary and evolution equations, Funkcial. Ekvac. 9 (1966), 151 – 162. · Zbl 0173.43503
[13] W. V. Petryshyn, Projection methods in nonlinear numerical functional analysis, J. Math. Mech. 17 (1967), 353 – 372. · Zbl 0162.20202
[14] M. M. Vaĭnberg, On the convergence of the process of steepest descent for nonlinear equations, Sibirsk. Mat. Ž. 2 (1961), 201 – 220 (Russian). · Zbl 0206.14201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.